RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2001, Issue 12, Pages 5–9 (Mi vsgtu54)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential Equations

Нелокальная задача А. М. Нахушева для уравнения смешанного типа

O. A. Repin

Samara State Academy of Economics

DOI: https://doi.org/10.14498/vsgtu54

Full text: PDF file (129 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517. 956

Citation: O. A. Repin, “Нелокальная задача А. М. Нахушева для уравнения смешанного типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12, Samara State Technical University, Samara, 2001, 5–9

Citation in format AMSBIB
\Bibitem{Rep01}
\by O.~A.~Repin
\paper Нелокальная задача А.\,М.~Нахушева для уравнения смешанного типа
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2001
\vol 12
\pages 5--9
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu54}
\crossref{https://doi.org/10.14498/vsgtu54}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu54
  • http://mi.mathnet.ru/eng/vsgtu/v12/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Nekotorye fakty iz teorii kraevykh zadach so smescheniem by A. M. Nakhushev”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 8:1 (2005), 50–77  elib
    2. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Differentsialnye uravneniya i ikh prilozheniya. Vyp. 4, Mezhvuz. sb. nauchn. trudov, Vestn. Sam. gos. tekhn. nauki. Ser. Matematicheskaya, 45, SamGTU, Samara, 2006, 9–31
    3. A. M. Nakhushev, Zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006  zmath
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:286
    Full text:125
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019